MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR CERTAS PLUS INLINE WITH SIPHON; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

INTEGRA LIFESCIENCES SWITZERLAND SAR CERTAS PLUS INLINE WITH SIPHON; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Catalog Number 828804PL
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a certas valve (id: 828804pl) was implanted in 2025.Upon follow-up appointment on 2025, the physician was unable to program and adjust the shunt.The valve was interrogated and shown to be at a level 7 and has continued to not want to move off of setting 7.It will not go to an 8 and will show a 6.5 but not a full 6 on either the manual or the electronic shunt adjusters.The patient must undergo another surgery due to the shunt failing to be programmed correctly after initial placement two months ago.
 
Additional Manufacturer Narrative
Correction field: e1.Updated fields: d4, d9, g3, g6, h2, h3, h11.The certas valve (id 828804pl) was not returned for evaluation and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined, however, a possible root cause for the issue reported by the customer could be due to biological debris and protein build up interfering with the device.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
Na.

Brand Name
CERTAS PLUS INLINE WITH SIPHON
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23790732
Report Number3013886523-2025-00326
Device Sequence Number10453655
Product Code JXG
UDI-Device Identifier10381780521174
UDI-Public10381780521174
Combination Product (Y/N)N
PMA/510(K) Number
K223330
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number828804PL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age74 YR
Patient SexMale
Patient Weight123 KG
Patient RaceWhite